| Model Number |
4592-53 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Electrical /Electronic Property Problem (1198); Over-Sensing (1438)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/05/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the right atrial (ra) lead exhibited noise on atrial tachycardia/atrial fibrillation (at/af) episodes with mirror deflections observed on the right ventricular (rv) lead.In addition, the atrial lead position check failed.The ra lead and the rv lead remain in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Continuation of d10: w1dr01 ipg, doi: (b)(6) 2018.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.